See Alike in...

Alike App

Browser

Pumpkin0507

934d

Does anyone else have like a little twitch/jerk that randomly happens throughout the day? Is that an anxiety symptom or Prozac symptom?

Top reply
    • JoAnn

      928d

      When I took Prozac my knee spasms were worse but Prozac also made me dehydrated easily for some reason πŸ€·πŸΌβ€β™€οΈ

    • JoAnn

      928d

      When I took Prozac my knee spasms were worse but Prozac also made me dehydrated easily for some reason πŸ€·πŸΌβ€β™€οΈ

    • I_Like_Milfs

      929d

      Don't focus on it, just do something that u love to get your mind relax and at ease. And just relax. Relaxing and forgetting are the most important things.

    • I_Like_Milfs

      929d

      Okay, if you do it when your in an anxious scenario then remove yourself from that scenario and do things that make you happy or try to get your mind off of it, like a movie, music, shower, sleep, reading. The more you focus on the tic itself the worse it will get. Sleep, avoiding stressful situations all helps.

    • Pumpkin0507

      929d

      The tick is something like I have no control over and it is like my right shoulder twitches or my head kind of jerks to the side

    • I_Like_Milfs

      929d

      Can you describe why you do the ticks so I can figure out if it's anxiety or Prozac? Do you feel uncomfortable if you don't do the tic? Or why do u do it so I can help?

    • unicorn

      930d

      My mom shakes sometimes during the day and she jerks in her sleep due to anxiety and also some PTSD. I randomly shiver several times a day even when I am not cold, and I wonder if that is also a symptom of my anxiety. It would make sense because your nervous system is always on alert when you have anxiety.

    • Melloyello789

      930d

      I get it primarily due to my Zoloft, but when I first started my seizure med that made it worse too. Anxiety can cause it too.

    • Aliysium

      930d

      I had this for a couple of months over the summer. It was such a weird sensation that I had never really experienced before. I think mine was nerve related maybe? Since it stopped...

    • Mee123

      931d

      Tardad Disconesia ( not sure I spelled that right) some meds give you that & you do twitch, years ago there was nothing u could do about it, but now days there's meds to prevent it. It would be worth asking your doctor! πŸ’•πŸ’•πŸ’•

    • Wiry

      933d

      Yes, I only noticed it since I started Prozac. It is more noticeable if I drink coffee.

    • lily234

      933d

      I sometimes randomly get chills but I don't think it was anxiety related since I can sorta prevent myself from reacting to it if I really wanted to

    • breezee

      934d

      yes usually in my arms when I'm on my phone or my legs it seems to increase if I'm watching people tic πŸ˜…

    • SleepQueen

      934d

      I do that. But I think it is because of my fibromyalgia.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion